# SDR S30R1000022

- Difficulty date: December 31, 2009
- Submitted: January 26, 2010
- Operation: General aviation
- Aircraft: N97VF
- Make and model: Cessna 525A
- Aircraft serial: 525A0140
- Aircraft time: 2,469 hours, 2,153 cycles
- Engine: Wilint FJ442A
- Engine time: 2,386 hours, 2,080 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 99144024
- Part serial: S4883T0308
- Condition: Ruptured
- Location: Zone 400
- Part time: 2,466 hours, 2,153 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE RT ENGINE BLEED AIR TO BYPASS AIR PRE COOLER RUPTURED IN FLIGHT CAUSING THE UPPER AND LOWER PYLON SKINS AS WELL AS THE ACFT SKIN TO BE COME EXPOSED TO HOT EXHAUST GASES WHICH SUBSEQUENTLY RESULTED IN WARPAGE OF THESE SKINS.  PILOT REPORTED, HEARD A NOISE AND NOTICED THE RT ENGINE ITT STARTING TO RISE AND THE N1 AND N2 SPEEDS DROPPING. RT ENGINE WAS BROUGHT TO IDLE AND THE ACFT LANDED. GROUND INSP FOUND THAT RT BLEED AIR PRECOOLER HAD RUPTURED.  EXPOSURE TO THE ESCAPING HIGH TEMP AND HIGH PRESSURE GASES CAUSED PORTIONS OF THE PYLON STRUCTURE AND ONE OF THE FUSELAGE, UNPRESSURIZED SKINS TO BECOME DAMAGED. NDT TESTING FOUND THE HARDNESS OF THE AFFECTED STRUCTURE TO HAVE CHANGED AND WAS OUT OF LIMITS REQUIRING ALL AFFECTED STRUCTURES TO BE REPLACED.
